Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 340, Number 2

All articles in this issue are freely accessible.

Symmetries of planar growth functions. II
William J. Floyd.
Trans. Amer. Math. Soc. 340 (1993), 447-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172296
Homogeneous chaos, $p$-forms, scaling and the Feynman integral
G. W. Johnson and G. Kallianpur.
Trans. Amer. Math. Soc. 340 (1993), 503-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124168
On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schrödinger operators
C. Pérez.
Trans. Amer. Math. Soc. 340 (1993), 549-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072105
Normality in $X^{2}$ for compact $X$
G. Gruenhage and P. J. Nyikos.
Trans. Amer. Math. Soc. 340 (1993), 563-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162102
A qualitative uncertainty principle for unimodular groups of type $I$
Jeffrey A. Hogan.
Trans. Amer. Math. Soc. 340 (1993), 587-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102222
$EHP$ spectra and periodicity. I. Geometric constructions
Brayton Gray.
Trans. Amer. Math. Soc. 340 (1993), 595-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152323
$EHP$ spectra and periodicity. II. $Λ$-algebra models
Brayton Gray.
Trans. Amer. Math. Soc. 340 (1993), 617-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152324
Solutions to the nonautonomous bistable equation with specified Morse index. I. Existence
Nicholas D. Alikakos, Peter W. Bates and Giorgio Fusco.
Trans. Amer. Math. Soc. 340 (1993), 641-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1167183
A Frobenius characterization of rational singularity in $2$-dimensional graded rings
Richard Fedder.
Trans. Amer. Math. Soc. 340 (1993), 655-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116312
Cohomology classes associated to anomalies
Gregory Lambros Peterson.
Trans. Amer. Math. Soc. 340 (1993), 669-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129437
Vojta’s refinement of the subspace theorem
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 340 (1993), 705-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152325
Harmonic analysis and ultracontractivity
Michael Cowling and Stefano Meda.
Trans. Amer. Math. Soc. 340 (1993), 733-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127154
On the discrete series of generalized Stiefel manifolds
Jian-Shu Li.
Trans. Amer. Math. Soc. 340 (1993), 753-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127156
Lyapunov graphs and flows on surfaces
K. A. de Rezende and R. D. Franzosa.
Trans. Amer. Math. Soc. 340 (1993), 767-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127155
Prescribing scalar curvatures on the conformal classes of complete metrics with negative curvature
Zhi Ren Jin.
Trans. Amer. Math. Soc. 340 (1993), 785-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163364
Weighted norm inequalities for general operators on monotone functions
Shanzhong Lai.
Trans. Amer. Math. Soc. 340 (1993), 811-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132877
Threshold growth dynamics
Janko Gravner and David Griffeath.
Trans. Amer. Math. Soc. 340 (1993), 837-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1147400
Function spaces of completely metrizable spaces
Jan Baars, Joost de Groot and Jan Pelant.
Trans. Amer. Math. Soc. 340 (1993), 871-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160154